# SDR SWAA2012121810765

- Difficulty date: December 3, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN STRINGER CLIP AT STA 947 STR 24L FOUND CORRODED.  REMOVED AND REPAIRED STRINGER CLIP AT5 STA 947 STR 24L WITH FABRICATED CLIP ON BACKSHOP WORK ORDER 26285/1600/0006 IAW SRM 51-40-02 AND DWG 65-46560.
